Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

HoustonZit

Veteran Member
  • Total Reviews

    0
  • Content Count

    58
  • Joined

  • Last visited

Community Reputation

0 Neutral

About HoustonZit

  • Rank
    Junior Member

Recent Profile Visitors

685 profile views
  1. To those who have completed Accutane - has anyone gotten this side effect: It basically looks like you've been stung on the face by a mosquito. A little bump appears and is surrounded by a red "blotch." But, after 45 minutes or so, the bump subsides and then after another 45 minutes the reddness is gone! So it's an hour and a half of having a red splotch on your face and then disappears. Anyone else get this? Anyone else HEAR of this???
  2. So you guys are telling me I could be in trouble? Somethinig I should have checked out? Am I the only one that its taking this long for?
  3. Also, It always seems when I get out of the shower in the morning, the whitehead is gone. Then, around mid-afternoon, I see it beginning to come back and by night time its fully there. Any way to stop this cycle???
  4. I'm starting to get worried as I'm now 5 months post tane and I'm still applying lip balm almost hourly. Not cool. Anyone else have this/hear of this? How long before I go back to normal???
  5. I'm about 5 months post-tane. Skin is much clearer, but lately I've been getting about 2-3 whiteheads a day. Nothing as bad as it was, but still incredibly annoying to walk around with. So it technically has come back, but not to its original state.
  6. Can someone explain this phenomenon to me....I get a whitehead, don't touch it, let it run its course, it goes away after like a week, and then...the next day, it's back for another run! Same spot - same everything!!! Is this normal? Anything I can do?
  7. Hey all - I'm one month post-tane and so far, so good! No new breakouts (knock on wood). I'm looking clearer each day....but two questions: 1) My lips are STILL very dry....is this normal? How long before they go back to normal? 2) I seem to have red "patches" on my face throughout the day. Usually last 30-60 minutes and then fade away - but just looks weird. Anyone experience that? For those of you still on the course - stick with it!!! I honestly didn't look clear until AFTER my last pill...
  8. So I'm off tane for one week so far after a full 6-month dose. I'm just curious how long it should take to get my lips/face back to normal? I've already noticed some improvement on the dryness on other parts of my body, but nothing yet in my face area. So far - two pimples since stopping treatment....waiting for the red marks/spots to go away, but am expecting that to take several months. But how much longer do I have to deal with the dryness???
  9. Not required because my derm never required me to get a blood test after my second one and I've gotten the medicine every time. Blood test is for your doctor.
  10. Why is this happening to me??? I've been on tane 5 1/2 months....and not happy with results right now. And then this morning, I get a HUGE zit on the side of my nose. Like a freakin wart! I am soooo down in the dumps right now trying to figure out why I put myself through this hell if I'm still gonna get massive breakouts. And then I read how everyone is clear from tane --- why can't I be like that????
  11. I have always used Pulmicort, which is a cortisosteriod warned about in the iPledge book. I kept using Pulmicort while on accutane and noticed no difference whatsoever.
  12. Nope - I had the same thing. Kept getting zits (some real big) for almost four months. I have one month left and for the past two weeks have been doing pretty well (knock on wood). Hang in there....it's a loooooong process, but seems to work!
  13. One more month left of accutane for me. Looking better than when I started, but still a bunch of red marks that I was told probably won't clear till the post-tane period. So as I wind down the treatment, I'm wondering....how long after I'm done till my skin goes back to normal?? You know - no more dryness. I really hate moisterzing like crazy every day and am really getting sick of sneaking off to the bathroom to put some more on during the day. How long till side effects die down?
×